Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Chest pain, blood test shows low B12. Taking Zetia and Vivelle dot. Prickly feeling due to medication?

Hello, I have been having a pain in my chest since last October. I have been to the heart doctor and had all the heart test done and even had an angiogram and everything with my heart seems to be ok. I went back to my regular doctor last month because I am still having trouble and she did a blood work up and all looks ok except for my b12 said I was very low on that. Well, now my chest pain has started to feel heavy with a prickly kind of feeling that goes towards my back. I don t know what could be wrong with me and I am so tired all the time doctor said that could be because of I am low on b12. She has me taking b12 shots now, plus I am on zetia for cholestorol, vivelle dot for hormone replacement therapy , just started taking topomax for headaches and mobic for joint pain last month. Could the prickly feeling in my chest be the combination of taking all these medications?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You should go for Chest x ray and endoscopy to rule out any lung problem or GI problem.
Esophageal disease are associated with chest pain and radiating to back.
If all investigations are normal, then you should take medicine for muscle relaxants and neuropathic pain.
You should also consult with physician and neurophysician.
Dr. Mayank Bhargava
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor